# SDR FDEA202107261934

- Difficulty date: July 26, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 37,163 hours, 19,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 47 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA DAMAGE HOLE WAS FOUND AT FR47, S-24R, SPLICE FITTING, HOLE H AREA   I.A.W. EO: 6-5310-7-50170 PART 6 FUSELAGE MAINFRAME - INSPECTION HOLE IN FUSELAGE   FRAME   47 SPLICE FITTING BETWEEN STR 24 & 26 LH/RH, AIRBUS SB A300-53-6123( SEQ NO: 001066)   PERFORM AND WORK ACCOMPLISHED.
